# SDR SCNA2018111309118

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 56,127 hours, 29,560 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR HANDLE WAS MOVED FROM UP TO OFF POSITION, NOSE GEAR EXTENDED TO DOWN AND LOCKED POSITION. MX NOTIFIED. PERFORMED FIM TASK AND AMM. MULTIPLE GEAR SWINGS WITH NO FAULTS NOTED. OPS CHECKS GOOD.
